# SDR NACA2025040500003

- Difficulty date: April 5, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 80,371 hours, 18,629 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO #2  CANNOT TX, CAN HEAR AUDIO. PERFORMED OPS TEST OF #2 HF RADIO PER AMM 23-11-00 OPS TEST GOOD.
